Aphasia Hope Foundation » Forums
You are not logged in.
Posting in this forum require registration.
2034 Registered users.
User profile for leonard lapointe
Name: lllappointe
Alias: leonard lapointe
Forum Status: Member
Posts:1
Web site:
Gravatar:
AIM:
Jabber / Google Talk:
Yahoo IM:
Description:
Recent posts:
Re: new-cipro induced aphasia -questions
Posted at: 2021-11-02 15:08:12
I hope by now the cipro induced aphasia has cleared. Although cipro has a number of side effects that have been reported, aphasia as one of them is very rare, though not unknown. A couple of reports of aphasia after taking cipro can be found on the internet. Rare medical occurrences, however, are no comfort if you are one of those afflicted. I think as suggested by another replier, you should see a neurologist if your difficulty with communication persists and follow up with an assessment by a certified speech-language pathologist who specializes in neurological disorders of communication. I wish you the very best since you indeed need your words for your profession and for your life.

Search for all user posts